RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1868, Volume 3, Number 2, Pages 123–134 (Mi msb8050)  

Première section

О формахъ 3 и 4 степеней съ двумя перемѣнными

A. Bessel

Montreux

Full text: PDF file (715 kB)
Received: 02.12.1867

Citation: A. Bessel, “О формахъ 3 и 4 степеней съ двумя перемѣнными”, Mat. Sb., 3:2 (1868), 123–134

Citation in format AMSBIB
\Bibitem{Bes68}
\by A.~Bessel
\paper О~формахъ 3~и 4~степеней съ~двумя перем\yat нными
\jour Mat. Sb.
\yr 1868
\vol 3
\issue 2
\pages 123--134
\mathnet{http://mi.mathnet.ru/msb8050}


Linking options:
  • http://mi.mathnet.ru/eng/msb8050
  • http://mi.mathnet.ru/eng/msb/v3/i2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:104
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020